# SDR TWAA0000201

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR MEMBRANE BELOW THE AFT SERVICE DOOR, AFT GIRT BAR FLOOR FITTING, STA 1170.  REMOVED CORROSION PER SPM 6-80-01, PAGE 123.  REPAIRED MEMBRANE PER SRM 53-01, PAGE 918.
